# SDR B3OR20020019

- Difficulty date: September 6, 2002
- Submitted: June 5, 2003
- Operation: General aviation
- Aircraft: N5204X
- Make and model: Snias AS350B2
- Aircraft serial: 3099
- Aircraft time: 1,048 hours, 2,173 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,048 hours, 1,436 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Evaporator
- Part number: 900A4031
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HOUSINGS THAT CAUSE BLOWER MOTORS TO BECOME DISLODGED IN THE HOUSING, CAUSING BLOWER CAGES TO RUB ON THE HOUSING AND HOUSINGS TO BREAK APART.  EVENTUAL FAILURE OF ENTIRE ASSEMBLY AND BLOWER MOTOR RENDERING THE AIRCONDITIONING SYSTEM INOPERATIVE. ONE OF HOUSING PARTS OR BLOWER CAGE PIECES COULD FALL OFF AND BECOME LODGED IN LT TAIL ROTOR CONTROL PEDDLES. THIS IS POSSIBLE DUE TO LOCATION OF EVAPORATOR ASSY,  IT IS ALMOST DIRECTLY OVER TAIL ROTOR CONTROL PEDDLES ON L/H SIDE OF COCKPIT.  THIS HAS TO BE PAID EVERYTIME ONE BREAKS BECAUSE UNITS ARE NOT FIELD REPAIRABLE, THEY HAVE TO BE RETURNED TO MANUFACTURER FOR REPAIR OR REPLACEMENT.  WE WOULD LIKE TO RECOMEND THAT EVAPORATOR ASSY.
